Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.17 NO.1 / 2013 )
Title
A TREATMENT OF CONTACT DISCONTINUITY FOR CENTRAL UPWIND SCHEME BY CHANGING FLUX FUNCTIONS(ENG)
Author
MOUNGIN SHIN ,SUYEON SHIN ,WOONJAE HWANG 
MSC
Publication
Page
29-45 Page
Abstract
Own Status
Keyword
Note
Summary
Central schemes offer a simple and versatile approach for computing approximate
solutions of nonlinear systems of hyperbolic conservation laws. However, there are large numerical dissipation in case of contact discontinuity. We study semi-discrete central upwind scheme by changing flux functions to reduce the numerical dissipation and we perform numerical computations for various problems in case of contact discontinuity.
Attach
[PDF]